# SDR YENA2022120901234

- Difficulty date: December 5, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N806JB
- Make and model: Airbus A320-232
- Aircraft serial: 05302
- Aircraft time: 39,083 hours, 12,538 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: A11021RP
- Condition: No Test
- Location: L1 Door
- Part time: 55,926 hours, 19,551 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#47, LGA-TPA.  L1 ESCAPE SLIDE LIGHTING INOP.   REMOVED AND REPLACED L1 DOOR SLIDE IAW AMM 25-62-44. ALL CHECKS ARE GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
